Cramping After Going Off Birth Control Anyone Else Help

2 Replies
T.J - January 14

Hi my name is T.J. I went off my birth control on the 16th of december 2004. Last night I woke up and I had these extreme c__pms kind of like period cramps, but located mostly on the left loqer part of my abdomen. My lower back is also cramping. My husband and I ttc on my fertile days, Dec. 2,3,4. I've had some people say the cramps could just be from going off the birth contol, others say its a sign off pregnacy.It's too early for a pregnancy test. I'm not spotting or anything, and I am not due for my menstrual until the 19th of January.Today is only the 13th. Please help, has anyone experienced this cramping, what does it mean? Its kind of scaring me.

 

T.J again - January 14

Sorry I type-oed. We ttc Jan 2,3,4. Sorry, please answer my question I am worried.

 

johanna - January 14

i had bad cramping going off of the pill. i've also heard that when you conceive, you have pms like symptoms (is that what your cramps are like?). so it could be due to the pill, it could be because you are pregnant! good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?